Beechams Ultra All-In-One Capsules Hard
40mm Lead in to First bar
Please read right through this leaflet before you start using this medicine.
This medicine is available without prescription but you still need to use Beechams Ultra All in One Capsules carefully to get the best results from them.
Keep this leaflet you may need to read it again.
If you have any questions or if there is anything you do not understand ask your pharmacist.
1. What Beechams Ultra All in One Capsules do
2. Check before you take Beechams Ultra All in One Capsules
3. How to take Beechams Ultra All in One Capsules
4. Possible side effects
5. How to store Beechams Ultra All in One Capsules
6. Further information
Beechams Ultra All in One Capsules are used for the relief of the symptoms of colds and flu and the pain and congestion of sinusitis, including aches and pains, headache, blocked nose and sore throat, chills and feverishness. They can also loosen stubborn mucus (phlegm) and provide relief from chesty coughs.
The medicine contains three active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough. Phenylephrine hydrochloride is a decongestant which unblocks your nose and sinuses helping you breathe more easily.
Do not take Beechams Ultra All In One Capsules
if you have ever had an allergic reaction to
paracetamol, guaifenesin, phenylephrine hydrochloride or to any of the other ingredients (listed in section 6).
• if you have kidney or liver problems (including alcoholic liver disease), overactive thyroid, diabetes, high blood pressure or heart disease
• if you have phaeochromocytoma or glaucoma
• if you are taking tricyclic antidepressants or if you are taking or if you have taken in the last two weeks monoamine oxidase inhibitors (MAOIs) (e.g. moclobemide) prescribed for depression
• if you are taking beta-blockers (e.g.atenolol).
Do not take with any other paracetamol-containing products. Do not take with any other flu, cold or decongestant products.
Take special care with Beechams Ultra All in One Capsules
This product may cause dizziness. If affected do not drive or operate machinery.
Ask your doctor before you take this medicine:
• if you have been told by your doctor you have an intolerance to some sugars
• if you have blood vessel disease such as Raynaud's phenomenon
• if you have an enlarged prostate
• if you have asthma or chronic cough.
If you are taking other medicines
Talk to your doctor or pharmacist before taking Beechams Ultra All in One Capsules if you are taking any prescribed medicines; particularly metodopramide or domperidone
nausea [feeling sick] or vomiting [being sick]), or ergotamine or methylsergide (for migraine), or colestyramine (to lower blood cholesterol) or drugs to lower blood pressure; appetite suppressants or stimulants; drugs to treat depression such as tricyclic antidepressants (e.g. amitriptyline) or heart disease (e.g. digoxin) or if you take blood thinning drugs (anticoagulants e.g. warfarin).
Pregnancy and breast feeding
Talk to your doctor before taking this product if you are pregnant or breast feeding.
Adults and children aged 12 years and over: Swallow 2 capsules with water every 4 hours as needed
• Do not take more frequently than every 4 hours.
• Do not take more than 8 capsules in 24 hours.
• Do not take more than the recommended dose.
• Do not take for more than 5 days without asking your doctor.
• Do not give to children under 12 years.
If you take too many capsules
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
If symptoms persist, see your doctor.
Like all medicines, Beechams Ultra All in One Capsules can have side effects, but not everybody gets them.
Stop taking this medicine and tell your doctor immediately if you experience:
Allergic reactions which may be severe such as skin rash and itching sometimes with swelling of the mouth or face or shortness of breath.
Skin rash or peeling, or mouth ulcers.
Breathing problems. These are more likely if you have experienced them before when taking other painkillers
such as ibuprofen or aspirin.
• Unexplained bruising or bleeding.
• Nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin.
• Visual disturbances. This is rare but is more likely in those with glaucoma.
• Unusually fast pulse rate or sensation of an unusually fast or irregular heartbeat.
• Difficulty passing water. This is more likely to occur in men with an enlarged prostate gland.
The following side effects may also occur. Tell your doctor if ' you get them:
• Raised blood pressure, headache, dizziness, difficulty sleeping, nervousness, anxiety, diarrhoea or sickness.
If you do get any side effects, even those not mentioned in this leaflet, tell your doctor or pharmacist.
Keep out of the reach and sight of children.
Do not use this medicine after the 'EXP' date shown on the pack. Do not store above 25”C.
Active ingredients Each capsule contains Paracetamol 500 mg,p Guaifenesin 100 mg and Phenylephrine Hydrochloride 6.1 mg. Other ingredients Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate and talc. The capsule shell is made of gelatin and contains the colours quinoline yellow (E104), indigo carmine (E 132), erythrosine (E 127), and titanium dioxide (E171).
Pack sizes of 8,16 and 24 capsules are available.
The marketing authorisation holder is GlaxoSmithKline Consumer Healthcare, 980 Great West Road, Brentford,
TW8 9GS, and all enquiries should be sent to this address.
The manufacturer is Perrigo, Braunton, Devon, EX33 2DL, U.K. This leaflet was revised in August 2012.
Beechams is a registered trade mark of the GlaxoSmithKline^ group of companies.